# SDR AALA20100202DFW06

- Difficulty date: February 1, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 28,546 hours, 3,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT WIRING NOT STOWED AT 33D AVU BOX.  SECURED ESCAPE PATH LIGHT WIRING AT 33D.  OPS CHECKED NORMAL.
